# SDR AALA202001099009

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,381 hours, 24,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Part serial: 03EF9040
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR HINGE BROKEN CAN NOT CLOSE DOOR. REPLACED BROKEN SNUBBER (SEE AALA202001099009), BROKEN SNUBBER ROD END / LINK ASSEMBLY (SEE AALA202001099010)  PER AMM 52-11-51-400 AND REPAIRED CRACK ON THE L1 DOOR FORWARD SIDE FRAME WHICH WAS CAUSED BY THE SNUBBER ROD END FAILURE PER EA 301892 (SEE AALA202001099011)
